# SDR IXXA2025F00025

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 90,337 hours, 39,399 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED FORWARD CARGO FIRE WARNING DURING CLIMB. CREW RETURNED TO DEPARTING STATION AND DECLARED EMERGENCY. AIRCRAFT ARRIVIED WITHOUT INCIDENT AND NO FURTHER PRCAUTIONARY ACTION WAS TAKEN. AIRCRAFT WAS GROUNDED FOR INSPECTION AND MAINTENANCE.
